Wendi Posted October 6, 2012 Share Posted October 6, 2012 My son will be 16 this month. He has been increasingly complaining about being sweaty all the time, even just in the air-conditioned house watching TV or whatever. He takes too many showers! I know that excessive sweating may be a side effect of Paxil, which he takes for anxiety, and we did increase his dose not too long ago. However, it seems like this could also be related to hormones, right? Has anyone else had a teenage boy who sweated a lot? Is there anything he can do? I'd hate to back off the medication just for this, but he is complaining about it a lot. It is taking a long time for fall to arrive here; we've had a record number of consecutive 100+ degree days, so that doesn't help. Thanks for any advice you can give! Wendi Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.